# SDR CA980615008

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 8975131
- Condition: Failed
- Location: Fuel System
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, THE FUEL BYPASS LIGHT CAME ON WITH A LOSS OF TORQUE ON NR 2 ENGINE.  TROUBLESHOOTING WAS CARRIED OUT ON THE BYPASS AND FUEL SYSTEM.  THE FLOW DIVIDER FILTER WAS CHECKED AND THE FUEL FILTER WAS REPLACED.  GROUND RUNS COMPLETED WITH NO FAULT FOUND.  AIRCRAFT RETURNED TO SERVICE.
